Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 249, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 9, 2016, 5:04 PM CDT for Garfield County, Kay County, Noble County, Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2016, 5:04 PM CDT (22:04 UTC)
- Expired
- May 9, 2016, 5:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Garfield County, OK, Kay County, OK, Noble County, OK
The radar
The Vance AFB radar (KVNX), 87 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 5:16 PM CDT | HAIL 1 | 3 Nw Orlando, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 2:07 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 686 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.0
The text
As transmitted.
470
WUUS54 KOUN 092204
SVROUN
OKC047-071-103-092245-
/O.NEW.KOUN.SV.W.0249.160509T2204Z-160509T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL KAY COUNTY IN NORTHERN OKLAHOMA...
NOBLE COUNTY IN NORTHERN OKLAHOMA...
EAST CENTRAL GARFIELD COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 545 PM CDT
* AT 504 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF COVINGTON TO 4 MILES WEST OF
ORLANDO...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PERRY...COVINGTON...RED ROCK...MARLAND...SOONER LAKE...LUCIEN...HAYWARD
AND CERES.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 181 AND 209.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 9703 3633 9703 3616 9741 3616 9744
3633 9763 3675 9721
TIME...MOT...LOC 2204Z 224DEG 28KT 3629 9753 3617 9745
HAIL...1.25IN
WIND...60MPH
$$
111 follow-up statement
360
WWUS54 KOUN 092227
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT MON MAY 9 2016
OKC047-071-092237-
/O.CAN.KOUN.SV.W.0249.000000T0000Z-160509T2245Z/
KAY OK-GARFIELD OK-
527 PM CDT MON MAY 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KAY AND EAST
CENTRAL GARFIELD COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3650 9703 3633 9703 3616 9741 3616 9744
3619 9746 3658 9728
TIME...MOT...LOC 2227Z 223DEG 17KT 3621 9735
$$
OKC103-092245-
/O.CON.KOUN.SV.W.0249.000000T0000Z-160509T2245Z/
NOBLE OK-
527 PM CDT MON MAY 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL NOBLE COUNTY...
AT 527 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
ORLANDO...MOVING NORTHEAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PERRY...RED ROCK...SOONER LAKE AND CERES.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 181 AND 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 9703 3633 9703 3616 9741 3616 9744
3619 9746 3658 9728
TIME...MOT...LOC 2227Z 223DEG 17KT 3621 9735
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:32 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, May 9, 2:32 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 232 PM CDT MON MAY 9 2016 .DISCUSSION... ATTENTION IS PRIMARILY ON THE CONVECTION THIS AFTERNOON AND THIS EVENING. ALTHOUGH SOME OF THE ACTIVITY WILL BE MOVING EAST OF THE AREA BY 00Z... THE HRRR AND RAP SHOW SOME LINGERING SHOWERS AFTER 00Z... ESPECIALLY IN NORTH CENTRAL OKLAHOMA... SO HAVE INCREASED POPS HIGHER THAN INITIALIZATION OR SYNOPTIC MODELS WOULD GIVE FOR THIS EVENING. AS DISCUSSED ELSEWHERE... THERE ARE TWO AREAS OF SEVERE WEATHER THREAT. THE FIRST WILL BE IN THE SOUTHEAST WITH HIGHER LOW-LEVEL MOISTURE AND IMPROVING WIND FIELDS WITH TIME THAT WILL LEAD TO SEVERE STORM POTENTIAL AND SOME TORNADO RISK. FARTHER NORTH... AIRMASS WILL HAVE WHAT EVOLVES INTO A MORE INVERTED-V LOOK TO THE SOUNDING SO WIND WILL BE THE PRIMARY THREAT TO THE NORTH. DRYLINE PUSHES THE MOISTURE OUT OF MOST OF THE AREA THIS EVENING ALTHOUGH IT WILL REMAIN LURKING IN THE SOUTHEAST CORNER OF THE AREA OR JUST TO THE SOUTHEAST. A COLD FRONT WILL MOVE INTO THE NORTHWEST PART OF THE AREA THIS EVENING BEFORE STALLING OUT AND WASHING OUT. BUT THEN TOMORROW IT WILL BE VERY WARM... ESPECIALLY SOUTHWEST WHERE TEMPERATURES WILL PUSH WELL INTO THE 90S. THEN A MORE SIGNIFICANT FRONT WILL MOVE THROUGH THE AREA LATE WEDNESDAY BRING STORM CHANCES AND THEN COOLER WEATHER FOR THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 56 89 66 85 / 20 0 10 30 HOBART OK 56 92 64 86 / 10 0 10 10 WICHITA FALLS TX 58 95 67 88 / 10 0 10 30 GAGE OK 52 90 56 78 / 10 0 10 10 PONCA CITY OK 55 88 66 84 / 40 0 20 20 DURANT OK 65 90 68 85 / 30 10 10 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 86
Hazardous weather outlook, May 9, 12:01 PM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1201 PM CDT MON MAY 9 2016 OKZ004>048-050>052-TXZ083>090-101715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1201 PM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK FOR SEVERE STORMS ACROSS THE EASTERN HALF OF OKLAHOMA. LOCATION... AN ENHANCED RISK COVERS AN AREA EAST OF A LINE FROM PONCA CITY AND STILLWATER... SOUTH TO TECUMSEH... TO MADILL OKLAHOMA. A SLIGHT RISK IS WEST OF THE ENHANCED RISK AND COVERS AN AREA EAST OF A LINE FROM MEDFORD... TO OKLAHOMA CITY AND LINDSEY... TO HEALDTON OKLAHOMA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 2 PM UNTIL 7 PM. IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS TO 70 MPH WILL BE THE MAIN CONCERNS THIS AFTERNOON AND EVENING. HOWEVER... AN ISOLATED TORNADO WILL BE POSSIBLE WITH THE GREATEST POTENTIAL IN THE ENHANCED RISK AREA. DISCUSSION... A DRYLINE IS EXPECTED TO MOVE EAST TODAY REACHING THE VICINITY OF THE I-35 CORRIDOR EARLY THIS AFTERNOON. SCATTERED STORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF THIS BOUNDARY THIS AFTERNOON. THESE STORMS COULD DEVELOP AS EARLY AS 2 PM. INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR SOME OF THE STORMS TO BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERNS BUT A FEW TORNADOES WILL ALSO BE POSSIBLE. THE POTENTIAL FOR STORMS WILL END FROM WEST TO EAST LATER THIS AFTERNOON AND EARLY EVENING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .THUNDERSTORMS... THUNDERSTORM CHANCES WILL RETURN WEDNESDAY AND WEDNESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE REGION. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH A MARGINAL RISK SOUTHEAST OF A LINE FROM NEAR ENID AND WATONGA... TO HOBART AND ALTUS OKLAHOMA... TO VERNON AND BENJAMIN TEXAS. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN CONCERNS. ANOTHER ROUND OF SHOWER AND THUNDERSTORM CHANCES WILL BEGIN FRIDAY AND CONTINUE INTO THE WEEKEND AS ANOTHER FRONT MOVES ACROSS THE REGION. SOME STRONG TO SEVERE STORMS MAY BE POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 9, 4:34 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
434 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 1 SSW MOORE 35.33N 97.49W
05/09/2016 E1.00 INCH CLEVELAND OK LAW ENFORCEMENT
&&
MAHALELocal storm report, May 9, 4:36 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
436 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 2 S WYNNEWOOD 34.61N 97.16W
05/09/2016 E1.75 INCH MURRAY OK STORM CHASER
&&
MAHALELocal storm report, May 9, 4:38 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
438 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL INGERSOLL 36.80N 98.39W
05/09/2016 E1.25 INCH ALFALFA OK STORM CHASER
&&
MAHALESpecial weather statement, May 9, 4:41 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
441 PM CDT MON MAY 9 2016
OKZ006-007-092215-
GRANT OK-ALFALFA OK-
441 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT AND
NORTHEASTERN ALFALFA COUNTIES UNTIL 515 PM CDT...
AT 439 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
BYRON...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
MANCHESTER...AMORITA...BYRON AND WALDRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3693 9781 3679 9825 3693 9833 3700 9823
3700 9786
TIME...MOT...LOC 2139Z 236DEG 21KT 3690 9819Local storm report, May 9, 4:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TORNADO 5 N DAVIS 34.57N 97.12W
05/09/2016 MURRAY OK STORM CHASER
&&
MAHALESpecial weather statement, May 9, 4:52 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
452 PM CDT MON MAY 9 2016
OKZ012-013-019-092230-
NOBLE OK-LOGAN OK-GARFIELD OK-
452 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NOBLE...NORTHWESTERN
LOGAN AND SOUTHEASTERN GARFIELD COUNTIES UNTIL 530 PM CDT...
AT 450 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
MARSHALL...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
PERRY...COVINGTON...MARSHALL...ORLANDO...DOUGLAS...LUCIEN...HAYWARD AND
CERES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3630 9704 3616 9730 3616 9735 3613 9735
3603 9753 3627 9777 3659 9735
TIME...MOT...LOC 2150Z 228DEG 20KT 3615 9754The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:13 PM CDT | Tornado Warning | OUN | Stephens | 21 min |
| May 8, 7:15 PM CDT | Special Weather Statement | OUN | Grady | 30 min |
| May 8, 7:17 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 43 min |
| May 8, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 41 min |
| May 8, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer | 42 min |
| May 8, 8:44 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 31 min |
| May 8, 8:59 PM CDT | Special Weather Statement | OUN | Kingfisher | 31 min |
| May 8, 9:07 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 1 more | 53 min |
| May 8, 9:09 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 51 min |
| May 8, 9:29 PM CDT | Special Weather Statement | OUN | Dewey | 46 min |
| May 8, 9:35 PM CDT | Special Weather Statement | OUN | Grant | 25 min |
| May 9, 5:32 AM CDT | Special Weather Statement | OUN | McClain | 28 min |
| May 9, 5:48 AM CDT | Special Weather Statement | OUN | Jefferson | 27 min |
| May 9, 6:25 AM CDT | Special Weather Statement | OUN | Carter, Johnston, Murray | 50 min |
| May 9, 6:29 AM CDT | Special Weather Statement | OUN | Carter, Love | 46 min |
| May 9, 7:13 AM CDT | Special Weather Statement | OUN | Johnston, Marshall | 32 min |
| May 9, 2:51 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 39 min |
| May 9, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 58 min |
| May 9, 3:14 PM CDT | Special Weather Statement | OUN | Alfalfa | 31 min |
| May 9, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 38 min |
| May 9, 3:38 PM CDT | Special Weather Statement | OUN | Alfalfa | 22 min |
| May 9, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| May 9, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 65 min |
| May 9, 3:58 PM CDT | Special Weather Statement | OUN | Cleveland | 47 min |
| May 9, 4:01 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 44 min |
| May 9, 4:02 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 30 min |
| May 9, 4:05 PM CDT | Tornado Warning | OUN | Garvin, Murray | 25 min |
| May 9, 4:07 PM CDT | Special Weather Statement | OUN | Cleveland | 23 min |
| May 9, 4:12 PM CDT | Special Weather Statement | OUN | Pottawatomie | 48 min |
| May 9, 4:14 PM CDT | Special Weather Statement | OUN | Oklahoma | 46 min |
| May 9, 4:25 PM CDT | Special Weather Statement | OUN | Garfield | 20 min |
| May 9, 4:25 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 50 min |
| May 9, 4:27 PM CDT | Tornado Warning | OUN | Garvin, Murray | 33 min |
| May 9, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 44 min |
| May 9, 4:34 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 56 min |
| May 9, 4:40 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 50 min |
| May 9, 4:41 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| May 9, 4:52 PM CDT | Special Weather Statement | OUN | Noble | 38 min |
| May 9, 4:52 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 23 min |
| May 9, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 50 min |
| May 9, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Marshall | 45 min |
| May 9, 5:10 PM CDT | Tornado Warning | OUN | Bryan, Marshall | 35 min |
| May 9, 5:12 PM CDT | Tornado Warning | OUN | Murray, Pontotoc | 33 min |
| May 9, 5:18 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 57 min |
| May 9, 5:19 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 26 min |
| May 9, 5:20 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 40 min |
| May 9, 5:23 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 37 min |
| May 9, 5:32 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| May 9, 5:34 PM CDT | Tornado Warning | OUN | Bryan | 26 min |
| May 9, 5:35 PM CDT | Tornado Warning | OUN | Noble, Payne | 25 min |
| May 9, 5:41 PM CDT | Tornado Warning | OUN | Atoka, Coal | 34 min |
| May 9, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 48 min |
| May 9, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 46 min |
| May 9, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 10 min |
| May 9, 5:55 PM CDT | Tornado Warning | OUN | Noble, Payne | 50 min |
| May 9, 5:57 PM CDT | Tornado Warning | OUN | Bryan | 33 min |
| May 9, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 47 min |
| May 9, 6:09 PM CDT | Tornado Warning | OUN | Atoka, Coal | 36 min |
| May 9, 6:19 PM CDT | Tornado Warning | OUN | Noble, Payne | 26 min |
| May 9, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 66 min |
| May 9, 6:47 PM CDT | Tornado Warning | OUN | Grant, Kay | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.